# SDR GLBA2018020700701

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 40,091 hours, 49,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 11812002427
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT INBD FLAP ACTUATOR FORWARD MOUNT WORN AT RT WS 53.94. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
